Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Stomach pain, black and loose stools. Taking Obimet. Kindly advise

Hi sir, My wife is 26 and she is having acute stomach pain and irritation for the past few days. Her stool is black and loose. She is having Obimet SR for the past 3-4 months. We are planning to conceive also. While I was doing a research on the the above mentioned symptoms, i understood that Stomach Ulcer is having similar symptoms. Kindly advice.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
If your wife is not taking any Iron supplements or not taking
any bismouth containing products, we have to consider slow
bleeding from the stomach or lower part ot the esophagus.
Also make sure she is not taking aspirin or ibuprofen type of
over the counter medications.If she is, stop them immediately
and the stool should clear within 72 hours.But, if she continues
to have black stool, she should see her doctor and get a referral
to see a gastroenterologist for endoscopic evaluation. She also
needs a complete blood work.
wish her well.

referral to see a gastroenterologist for an endoscopic evaluation
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor